# SDR GTIA040012

- Difficulty date: January 16, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Damaged
- Location: Lt Eng Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 1605 - FIRE DETECTOR LOOP CAUTION LIGHT FLICKERS WITH LEFT ENGINE LOOP A ILLUMINATED.  REPAIRED CONNECTION ON UPPER LOOP.  SYSTEM OP CHECKS GOOD.  (M)
